The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

SIAM Journal on Computing
( Vol.29 NO.2 / 1999 )
home Better Bounds for Online Scheduling
Pages 459-473
Susanne Albers,
home Proximity in Arrangements of Algebraic Sets
Pages 433-458
J. H. Rieger,
home Communication-Efficient Parallel Sorting
Pages 416-432
Michael T. Goodrich,
home Ranking Primitive Recursions: The Low Grzegorczyk Classes Revisited
Pages 401-415
Stephen J. Bellantoni, Karl-Heinz Niggl,
home On Approximately Counting Colorings of Small Degree Graphs
Pages 387-400
Russ Bubley, Martin Dyer, Catherine Greenhill, Mark Jerrum,
home Weakly Triangulated Comparability Graphs
Pages 378-386
Elaine Eschen, Ryan B. Hayward, Jeremy Spinrad, R. Sritharan,
home Solvability in Asynchronous Environments II: Finite Interactive Tasks
Pages 351-377
Benny Chor, Lee-Bath Nelson,
home Finding an Even Simple Path in a Directed Planar Graph
Pages 685-695
Zhivko Prodanov Nedev,
home An Efficient Algorithm for Generating Necklaces with Fixed Density
Pages 671-684
Frank Ruskey, Joe Sawada,
home Improved Approximation Guarantees for Packing and Covering Integer Programs
Pages 648-670
Aravind Srinivasan,
home Automatic Methods for Hiding Latency in Parallel and Distributed Computation
Pages 615-647
Matthew Andrews, Tom Leighton, P. Takis Metaxas, Lisa Zhang,
home Self-Stabilizing Algorithms for Finding Centers and Medians of Trees
Pages 600-614
Steven C. Bruell, Sukumar Ghosh, Mehmet Hakan Karaata, Sriram V. Pemmaraju,
home Kolmogorov Random Graphs and the Incompressibility Method
Pages 590-599
Harry Buhrman, Ming Li, John Tromp, Paul Vitanyi,
home Two- and Higher-Dimensional Pattern Matching in Optimal Expected Time
Pages 571-589
Juha Karkkainen, Esko Ukkonen,
home The Parametrized Complexity of Some Fundamental Problems in Coding Theory
Pages 545-570
Rod G. Downey, Michael R. Fellows, Alexander Vardy, Geoff Whittle,
home On the Maximum Scatter Traveling Salesperson Problem
Pages 515-544
Esther M. Arkin, Yi-Jen Chiang, Joseph S. B. Mitchell, Steven S. Skiena, Tae-Cheon Yang,
home A Randomized Fully Polynomial Time Approximation Scheme for the All-Terminal Network Reliability Problem
Pages 492-514
David R. Karger,
home Tight Bounds for On-Line Tree Embeddings
Pages 474-491
Sandeep Bhatt, David Greenberg, Tom Leighton, Pangfeng Liu,